We are currently improving our site. Please be patient while we update our checkout system…
  • Lemsip Multirelief Capsules 16pack
  • Click on Image to Enlarge

Lemsip Multirelief Capsules are effective in the treatment of the pain, congestion and cough as well as the relief of other symptoms associated with colds and flu. Lemsip multirelief capsules are swallowed whole with a glass of water instead of being dissolved in hot water.

Lemsip Multirelief contain paracetamol which reduces fever and also pain from sore throat, headache etc. They also contain phenylephrine which is a decongestant and can clear a blocked stuffy nose. Lemsip Multirelief capsules also contain guaifenesin which is an expectorant and is effective in the relief of a chesty cough.  

Directions for use:

Adults and children over 16 years of age take two capsules every 4 to 6 hours up to four times daily. Do not take more than 8 capsules in 24 hours.

Children 12-15 years of age take one capsule every 4 to 6 hours up to four times daily. Do not take more than 4 capsules in 24 hours.

Not recommended in children under 12 years of age.

Please refer to the patient information leaflet for further information.

Write a review

Please login or register to review

Lemsip Multirelief Capsules 16pack

  • Product Code: lemsip-multirelief-caps-16caps
  • Availability: In Stock
  • Recommended Age

    Not recommended in children under 12 years of age.

  • €7.02

  • Inc VAT

Tags: Lemsip Multirelief Caps 16caps

Johnston's Pharmacy © 2018. All rights reserved Privacy Policy | Sitemap